# SDR DHL2005746514

- Difficulty date: July 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN UPPER TORQUE BOX WEB BS 1303 AT LWR RT CORNER ACCESS BY PNL 9504  MARKED RED.  STOP DRILLED CRACK IAW B727 SRM 51-10-1.  HFEC VERIFIED STOP DRILL IAW B727 NDT MANUAL PH 4 51-00-00 FIG 23.  COMPLIED WITH COTNEY AEROSPACE EAZ04.3 07-26-05.
